# SDR SWAA2016052652159

- Difficulty date: April 27, 2016
- Submitted: May 26, 2016
- Operation: Air carrier
- Aircraft: N653SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28398
- Aircraft time: 59,143 hours, 46,190 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 57100009
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AFT SPAR WEB CRACKED AT RSS 221.1 IN UPPER FASTENER HOLE.  REPAIRED WEB IAW EA.
